# SDR FDKA2009072500160

- Difficulty date: July 25, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 19,332 hours, 17,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6244 HTS TO CVG.  POST FLIGHT / LT OVERWING EMERGENCY EXIT MARKER WILL NOT ILLUMINATE.  MX OPS CHECKED GOOD.
